# SDR QXEA200800946

- Difficulty date: August 27, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 2,974 hours, 3,061 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739511
- Part serial: 2831T
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA MASTER WARNING FOR THE FIRE DETECTION WARNING AND APU BOTTLE LOW LIGHT ILLUMINATED FOR 2 MINUTES.  MX REPLACED THE APU FIRE BOTTLE.  CHECKS GOOD.  RETURNED TO SERVICE.
